# SDR UIEA2014012300027

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,176 hours, 18,469 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, APU AUTO SHUTDOWN, APU MDDR 45788.  R & R APU IAW AMM 49-11-01, WORK ORDER 6972 TASK CARD T1071.
